# SDR HEEA0015765

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Corroded
- Location: First Stage
- Part time: 1,212 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED:  MINOR SULPHIDATION ON 12 BLADES.  SCRAPPED NR 1 WHEEL.
